Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 38-41
DOI: 10.12691/tjant-9-3-1
Open AccessArticle

Fixed Point Theorems in Partial Metric Spaces for Four Weakly Compatible Maps

Reena 1, and Balbir Singh1

1Department of Mathematics, Starex University, Gurugram, 122413, Haryana, Indiay

Pub. Date: November 04, 2021

Cite this paper:
Reena and Balbir Singh. Fixed Point Theorems in Partial Metric Spaces for Four Weakly Compatible Maps. Turkish Journal of Analysis and Number Theory. 2021; 9(3):38-41. doi: 10.12691/tjant-9-3-1

Abstract

In 2011, E. Karapinar et al. [12] proved some common fixed point theorems for four weakly compatible self-maps in complete partial metric spaces. In this paper, we extend these theorems using E.A. property and (CLR)-property in complete partial metric spaces.

Keywords:
partial metric space fixed point E.A. property (CLR) property

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Aamri M., Moutawakil D. El., Some new common fixed point theorems under strict Contractive conditions, J. Math. Anal. Appl., 27(1) (2002), 181-188.
 
[2]  S.G. Matthews, Partial metric topology, Research report 212, Department of Computer Science,University of Warwick, (1992).
 
[3]  S.G. Matthews, Partial metric topology, in proceedings of the 8th Summer Conference, Queen’s College, General Topology and its Appl. Proc. 728(1992), 183-197.
 
[4]  S. Oltra, and O. Valero, Banach’s fixed point theorem for partial metric spaces, Rendiconti dell’ Istitutodi Mathematica dell’ Universiia di Trieste, 36(1-2) (2004), 17-26.
 
[5]  O. Valero, On Banach fixed point theorems for partial metric spaces, Applied General Topology, 6(2) (2005), 229-240.
 
[6]  S. Oltra, S. Romaguera and E.A. Sanchez--Perez, The canonical partial metric and the uniform convexity on normed spaces, Applied General Topology, 6(2)(2005), 185-194.
 
[7]  I.A. Rus, Fixed point theory in partial metric spaces, Analele Universitattii de Vest, Timitsoara, 46(2) (2008), 149-160.
 
[8]  I. Altun, F. Sola and H. Simsek, Generalized contractions on partial metric spaces, Topology and its Applications, 157(18) (2010), 2778-2785.
 
[9]  I. Altun and A. Erduran, Fixed Point Theorems for monotone mappings on partial metric spaces, Fixed Point Theory and applications, 2011(2011), Article ID 508730, 10 pages.
 
[10]  E. Karapinar, Weak ϕ-contraction on partial metric spaces, Journal of Computational Analysis and Applications (In press).
 
[11]  E. Karapinar, Generalizations of Caristi Kirk’s theorem on partial metric spaces, Fixed Point Theory and applications, 2011 (2011).
 
[12]  E. Karapinar and I.M. Erhan, Fixed point theorems for operators on partial metric spaces, Applied Mathematics Letters, 24(11) (2011), 1900-1904.
 
[13]  E. Karapinar and U. Yuksel, Some common fixed point theorems in partial metric spaces, Journal of Applied Mathematics, 2011 (2011), Article ID 263621.
 
[14]  Sintunavarat W. and Kumam P., Common Fixed Point Theorems for a Pair of Weakly compatible mappings in Fuzzy Metric Spaces, Hindawi Publishing Corporation, Journal of Applied mathematics, 2011(2011), Article ID 637958, 14 pages.